MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; 4.75MM CURVED ROD, COBALT CHROME, 70MM LENGTH

GLOBUS MEDICAL, INC. CREO; 4.75MM CURVED ROD, COBALT CHROME, 70MM LENGTH
Model Number 7067.7070
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a revision surgery was performed to replace creo rods that were found broken post operatively.
 
Additional Manufacturer Narrative
The device was not available for evaluation.Our investigation of the returned images indicated that one of the rods was fractured in two pieces and the second rod was fractured at multiple locations.The original surgery completed in (b)(6) 2023 was a fusion from l3 to l5.X-ray imaging was taken after the patient complained of back pain.The surgeon reviewed the x-ray images on (b)(6) 2024 and reported observations of possible non-union and multiple fractures in both rods.The revision surgery was conducted on (b)(6) 2024 to replace the fractured rods which was completed without complications.X-ray images of the construct and optical images of the explanted rod fragments provided by the representative show damage to the construct that could be consistent with non-union.Because the parts were unavailable for evaluation and surgical conditions cannot be replicated, the exact cause of the rod fracture cannot be determined.The observed overall risk level is low, which matches the observed anticipated risk level; therefore, the overall risk of the system has been maintained.No determinations could be made as to the cause of the reported issue.

Brand Name
CREO
Common Device Name
4.75MM CURVED ROD, COBALT CHROME, 70MM LENGTH
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key20161241
Report Number3004142400-2024-00196
Device Sequence Number7313360
Product Code MNH
UDI-Device Identifier00889095196252
UDI-Public00889095196252
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7067.7070
Device Lot NumberJNY233DD/JNY118GD
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/12/2024
Initial Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale